Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

i feel chest pain every night

i feel chest pain every night , is it mind over matter that i am stressed or?
yes i am stressed but my dad had a stroke last year and mabey i am scared that it runs in the family.but i usuallu has headaches almost every day and my blood pressure went up for the first time in my life.i usually feel better when i take an asprin. so i take one every night.
Asked On : Fri, 11 Dec 2009
Answers:  1 Views:  504
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Be careful taking so much Apirin each is not just a pain is also what is termed..anti-coagulant. It thins the blood and makes you suceptible to bleeding and easily bruising. My advice as a registered nurse is to go to your doctor and explain what has been going on. They can then order the appropriate blood work up and talk to you about the results and things to do regarding your health. Tell them about your familial history too, it is important. Stay safe and get cracking to the doctor ok..:)
Answered: Fri, 11 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor